# SDR DALA2016110608279

- Difficulty date: November 5, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 39,300 hours, 20,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXIT FAULT WHEN CHECKING EMERGENCY LIGHTS, REPLACED AFT EPSU WITH BATTERY
